... type), a.k.a. visceral hypersensitivity, or Post-Cholecystectomy Syndrome? I live with severe daily pain that mimics having a gall bladder attack and I've had every test, scan and surgery to treat it. I was recently told that I need to wean off of my narcotics and muscle relaxers and start with Cymbalta and Lyrica. Is this familiar to anyone out there?
I am very famililar with this, & after ten years of dealing with this problem, several ERCPs, & getting put on methadone because a liver specialist blamed it on opiad pain relievers, I finally found a gastroenterologist that found it had nothing to do with any of it. The common bile duct was in spasm because it was not opening, & letting the bile out of the liver. He did an ERCP, snipped the end of it open, & I had immediate relief. It was the most horrible pain in the world. It definately mimincs gallbladder pain, even tho mine was removed because of this. I can't say for sure that this is your problem, but it sure is wroth checking into. I wish you luck...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2011 • 5 answers
Posted 3 Mar 2015 • 2 answers
Posted 11 Aug 2015 • 2 answers
Nortriptyline - I have functional gastrointestinal disorder causing IBS, excruciating abdominal pain
Posted 7 Jan 2016 • 0 answers
Posted 15 Feb 2016 • 0 answers